# SDR QXEA2009050100297

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 4,991 hours, 5,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - CORROSION ON TOP OF NR 10 RT INBD SEAT TRACK FROM APPROX STA X1.00 TO X6.00.  REMOVED FWD AND MID BULKHEAD SUPPORTS AND BLENDED AFFECTED AREA, .068 MATERIAL REMOVED AT FWD SUPPORT LOCATION.  TRACK IS OUT OF LIMITS AS PER RD 8/4-53-2358.  REMOVED WIRE BUNDLE SUPPORT BRACKET AND AFT SPLICE PLATE IAW Q400 SRM 51-40-15 PARA 6M AND 51-42-05 PARA 4E.  MATCH DRILLED AND COUNTERSUNK NEW SEAT TRACK.  KICKPLATE ON PILOTS BULKHEAD WAS REMOVED TO ACCESS FWD SPLICE.  INSTALLED SEAT TRACK NR 10 BY INSTALLING FWD AND AFT SPLICES LOCK FASTENER, BOLTS AT FRAMES, WIRE BUNDLE STAND-OFF AND BONDING STRAP IAW SRM 51-40-15, 51-42-05.  INSTALLED KICKPLATE ON PILOTS BULKHEAD USING CHERRY RIVETS IAW SRM 51-42-90, SEALED BONDING STRAP IAW SRM 51-23-00.
